Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Minimal surfaces bounded by a pair of convex planar curves


Authors: William H. Meeks III and Brian White
Journal: Bull. Amer. Math. Soc. 24 (1991), 179-184
MSC (1985): Primary 53A10, 49F10; Secondary 58E12
MathSciNet review: 1069989
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53A10, 49F10, 58E12

Retrieve articles in all journals with MSC (1985): 53A10, 49F10, 58E12


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-15983-5
PII: S 0273-0979(1991)15983-5